Browsing by Subject 230107

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 75  next >
Issue DateTitleAuthor(s)Citation
2007Application of the 0-1 Test for Chaos to Experimental DataFalconer, Ian; Gottwald, Georg; Wormnes, Kjetil; Melbourne, Ian; Physics; Mathematics & Statistics; Civil EngineeringApplication of the 0-1 Test for Chaos to Experimental Data, SIAM Journal on Applied Dynamical Systems, vol.6,(2),2007,pp 395-402
2005Asymptotics for Extended Cellular AutomataJoshi, Nalini; Mathematics & StatisticsAsymptotics for Extended Cellular Automata, Recent Trends in Exponential Asymptotics RIMS Kôkyûroku, Vol. 1424, 2005, vol.1424,(),2005,pp 156-159
2005Backlund transformations for fourth Painleve hierarchiesJoshi, Nalini; Gordoa, Pilar R; Pickering, Andrew; Mathematics & StatisticsBacklund transformations for fourth Painleve hierarchies, Journal of Differential Equations, vol.217, 1, 2005,pp 124-153
2006A bistable reaction-diffusion system in a stretching flowGottwald, Georg; Cox, Stephen M; Mathematics & StatisticsA bistable reaction-diffusion system in a stretching flow, Physica D-Nonlinear Phenomena, vol.216,(2),2006,pp 307-318
2006Chaotic attractors of relaxation oscillatorsWechselberger, Martin; Guckenheimer, John; Young, Lai-Sang; Mathematics & StatisticsChaotic attractors of relaxation oscillators, Nonlinearity, vol.19,(3),2006,pp 701-720
2006Chazy's second-degree Painleve equationsCosgrove, Christopher; Mathematics & StatisticsChazy's second-degree Painleve equations, Journal of Physics A: Mathematical and Theoretical, vol.39,(39),2006,pp 11955-11971
2008Comment on "Reliability of the 0 - 1 test for chaos"Gottwald, Georg; Melbourne, Ian; Mathematics & StatisticsComment on "Reliability of the 0 - 1 test for chaos", Physical Review E, vol.77,(2),2008,pp 028201-1-028201-2
2007Conley indices on convex sets, attractor-repeller pairs and applications to multiple solutions of nonlinear elliptic equationsDancer, Edward (Norm); Mathematics & StatisticsConley indices on convex sets, attractor-repeller pairs and applications to multiple solutions of nonlinear elliptic equations, Journal of Fixed Point Theory and Applications, vol.1,(1),2007,pp 47-60
2007Connection matrices for ultradiscrete linear problemsOrmerod, Christopher; Mathematics & StatisticsConnection matrices for ultradiscrete linear problems, Journal of Physics A: Mathematical and Theoretical, vol.40,(42),2007,pp 12799-12809
2005Construction of hypergeometric solutions to the q-Painleve equationsKajiwara, K; Masuda, T; Noumi, M; Ohta, Y; Yamada, Y; Mathematics & StatisticsConstruction of hypergeometric solutions to the q-Painleve equations, International Mathematics Research Notices, vol.N/A,(24),2005,pp 1439-1463
2006Deconstructing an integrable lattice equationJoshi, Nalini; Grammaticos, B; Ramani, A; Tamizhmani, T; Mathematics & StatisticsDeconstructing an integrable lattice equation, Journal of Physics A: Mathematical and General, vol.39, 8, 2006,pp L145-L149
2005The Dirichlet boundary value problem for real solutions of the first Painleve equation on segments in non-positive semi-axisJoshi, Nalini; Kitaev, A; Mathematics & StatisticsThe Dirichlet boundary value problem for real solutions of the first Painleve equation on segments in non-positive semi-axis, Journal fuer die Reine und Angewandte Mathematik: Crelle's journal, vol.583, N/A, 2005,pp 29-86
2008The Dirichlet problem by variational methodsDaners, Daniel; Arendt, Wolfgang; Mathematics & StatisticsThe Dirichlet problem by variational methods, Bulletin of the London Mathematical Society, vol.40, 1, 2008,pp 51-56
2003Dirichlet problems on varying domainsDaners, Daniel; Mathematics & StatisticsDirichlet problems on varying domains, Journal of Differential Equations, vol.188,(2),2003,pp 591-624
2008Domain perturbation for linear and semi-linear boundary value problemsDaners, Daniel; Mathematics & StatisticsDomain perturbation for linear and semi-linear boundary value problems in Handbook of Differential Equations: Stationary partial differential equations; volume 6, Elsevier Science, 2008, pp. 1-81
2007Domain variation and non-uniqueness of homoclinic solutions of some partial differential equations on stripsDancer, Edward (Norm); Mathematics & StatisticsDomain variation and non-uniqueness of homoclinic solutions of some partial differential equations on strips, Journal of Dynamics and Differential Equations, vol.19, 3, 2007,pp 709-718
2005The embedded finite difference method for the Poisson equation in a domain with an irregular boundary and Dirichlet boundary conditionsJomaa, Ziad; Macaskill, Charles; Mathematics & Statistics; Mathematics & StatisticsThe embedded finite difference method for the Poisson equation in a domain with an irregular boundary and Dirichlet boundary conditions, Journal of Computational Physics, vol.202,(2),2005,pp 488-506
2008Existence and multiplicity of solutions for a weakly coupled radial system in a ballDancer, Edward (Norm); Santra, Sanjiban; Mathematics & Statistics; Mathematics & StatisticsExistence and multiplicity of solutions for a weakly coupled radial system in a ball, Communications on Pure and Applied Analysis, vol.7, 4, 2008,pp 787-793
2005Exponential finite elements for diffusion-advection problems.El Zein, Abbas; Civil EngineeringExponential finite elements for diffusion-advection problems., International Journal for Numerical Methods in Engineering, vol.62,(15),2005,pp 2086-2103
2007Extension of the Adler-Bobenko-Suris classification of integrable lattice equationsField, Christopher; Mathematics & StatisticsExtension of the Adler-Bobenko-Suris classification of integrable lattice equations, Journal of Physics A: Mathematical and Theoretical, vol.40,(27),2007,pp F589-F600